Über die Reihe der unendlichen Kardmalzahlen

L., Patai

Mathematische Zeitschrift (1928)

  • Volume: 28, page 321-329
  • ISSN: 0025-5874; 1432-1823

How to cite


Patai, L.,. "Über die Reihe der unendlichen Kardmalzahlen." Mathematische Zeitschrift 28 (1928): 321-329. <http://eudml.org/doc/168026>.

author = {Patai, L.,},
journal = {Mathematische Zeitschrift},
pages = {321-329},
title = {Über die Reihe der unendlichen Kardmalzahlen},
url = {http://eudml.org/doc/168026},
volume = {28},
year = {1928},

AU - Patai, L.,
TI - Über die Reihe der unendlichen Kardmalzahlen
JO - Mathematische Zeitschrift
PY - 1928
VL - 28
SP - 321
EP - 329
UR - http://eudml.org/doc/168026
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.